MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of the initial implant the nalu representative attending the procedure reports that both the ipg and the leads were sutured into place and there were no concerns around the implant procedure or techniques.The patient is noted to have good tissue quality at the implant site to support the device.There are no events leading up to the change in connectivity and the patient was reported to have been compliant with post-implant recovery instructions.No specific reason has been identified for the ipg to have moved.Migration is a known inherent risk of implantable neuromodulation systems.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat back pain.After activating the system, the patient later reported some difficulties maintaining connection between the implantable pulse generator and the external therapy discs.Assessment while the device remained implanted determined that the ipg had migrated beyond the recommended depth for optimal connectivity and had also rotated to no longer be seated parallel to the skin surface.Various methods of external device fixation were attempted as troubleshooting and failed to improve the connectivity between devices.On (b)(6) 2026, a surgical revision was performed to remove the migrated system and place a new nalu system at the intended nerve target and with the ipg placed superficially and parallel to the skin surface.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24722348
Report Number3015425075-2026-00035
Device Sequence Number10133260
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)250227(17)280227
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown